Aspro Clear Soluble Aspirin 300mg 24 Effervescent Tablets

Aspro Clear Soluble Aspirin 300mg 24 Effervescent Tablets

Free NZ Shipping

Fast delivery to ALL New Zealand Areas, Free Shipping on all order over $99.

Aspro Clear Soluble Aspirin 300mg 24 Effervescent Tablets

-Regular Strength 300mg

-Totally Soluble, Works Fast

-Effervescent tablets to relieve pain, fever and inflammation

Aspro Clear is pleasant to take and starts to work quickly because it forms a completely clear solution, ready to be absorbed as soon as you drink it.

Aspro Clear provides fast and effective temporary relief from:

-Headache

-Sore Throat

-Toothache

-Migraine Headache

-Rheumatic and arthritic pain

-Cold and flu symptoms

-Inflammation associated with muscular aches and pains

-Neuralgia

-Fibrositis

-Period Pain

-Also reduces fever

Dosage:Adults: Take 1-2 tablets dissolved in half a glass of water every 4 hours as necessary.

Children over 12 years: Take 1 tablet dissolved in half a glass of water every 4 hours as necessary.

Do not exceed 8 tablets in 24 hours unless directed by a doctor.

Do not use if you:

-suffer from stomach ulcer

-are in the last 3 months of pregnancy

-are taking anti-coagulant therapy

-are allergic to aspirin or other anti-inflammatory medicines

-If you have an allergic reaction stop taking this product and see your doctor immediately.

Unless a doctor has told you to, do not use Aspro Clear:

-in children under 12 years of age

-in children 12-16 years of age with or recovering from chickenpox, influenza or fever

-if you have asthma

-with other medicines containing aspirin or anti-inflammatory medicines

-with other medicines that you take regularly

-during the first 6 months of pregnancy

-for more than a few days at a time

Warning:Prolonged or excessive use can be harmful. See a doctor before taking Aspro Clear for thinning the blood or for your heart. The maximum daily dose contains 1.8g of sodium. Aluminium, lactose and gluten free. Contains saccharin sodium. Store below 25 degree Celsius. Protect from Moisture.

Write a review

Note: HTML is not translated!
    Bad           Good
Captcha

Vitamin & Supplements Store In Birkenhead

Buy premium health supplements, over the counter, personal health care, beauty, mum & babies products from Health Plus Store in Birkenhead Auckland or from online store that sell the best brands for less. From supplements that benefit your health to contact lenses and fragrances, you can get cheaper prices through Health Plus.

Your Satisfaction and your health is very important to us, If you need any help in any way please contact us using the details below :

  • Ask a direct question related to this product on the Product questions tab
  • Email us: [email protected]birkenheadhealthplus.co.nz
  • Call us : 09-4805020
  • Use the facebook chat widget, on the bottom-Left of screen to chat with us if we are Online

See below more products on the same range or class that may help you, don't forget that we offer Free NZ shipping on orders over $99.

Birkenhead Health Plus, Your Health First!

  • Views: 842
  • Brand: Aspro Clear
  • Product Code: Aspro Clear
  • Availability: In Stock
  • NZD7.99

Tags: aspro clear, soluble aspirin, effervescent tablets, relieve pain, reduce fever, stop inflammation